# SDR HEEA968087

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5010F
- Make and model: Bell 212
- Aircraft serial: 30936
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: MI58513454
- Condition: Failed
- Location: Cockpit
- Component: P40
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR CAUSES R/T NOT TO TRANSMIT.
